# SDR SIMA20150203003

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,861 hours, 33,981 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE BEING VECTORED FROM APPROACH, WE NOTICED THE NR 1 FUEL QTY ON EICAS QUICKLY WHEN TO 830 LBS & AMBER VENSES 1200 LBS ON NR 2.  WE THOUGHT IT TO BE AN INDICATION PROBLEM AT FIRST BUT DECIDED TO DECLARE AN EMER & LANDED WITH NO PROBLEM.  CFR CONFIRM MASSIVE FUEL LEAK OUT OF NR 1 ENG COWLING.  SHUT DOWN NR 1 ENG & COMPLETED APPROPRIATE CHECKLISTS.  R & R O RING & FUEL FILTER ON LT ENG RR AMM 73-21-10.  OPERATIONS & LEAK CHECKED GOOD.
